# SDR K11A2025102400357

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,957 hours, 40,774 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT DOOR LIGHT ILLUMINATED ON TAKE OFF.    FOUND EQUIPMENT DOOR NOT FULLY CLOSED. PERFORMED OPERATIONAL CHECK OF DOOR AND DOOR INDICATING SYSTEM IAW B737 AMM 52-48-41, OPS CHECK GOOD IAW 
B737 AMM 52-71-42
